Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Travelling waves in hyperelastic rods


Authors: Stuart S. Antman and Tai Ping Liu
Journal: Quart. Appl. Math. 36 (1979), 377-399
MSC: Primary 73D99; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/520121
MathSciNet review: 520121
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. S. Antman, The theory of rods, in Handbuch der Physik VIa/2, Springer Verlag, Berlin, 1972, 641-703 MR 1766356
  • [2] S. S. Antman, Kirchhoff's problem for nonlinearly elastic rods, Quart. Appl. Math. 32, 221-240 (1974) MR 0667026
  • [3] S. S. Antman and K. B. Jordan, Qualitative aspects of the spatial deformation of non-linearly elastic rods, Proc. Roy. Soc. Edinburgh 73A, 85-105 (1975) MR 0408386
  • [4] J. F. Bell, The experimental foundations of solid mechanics, in Handbuch der Physik VIa/1, Springer Verlag, Berlin, 1973 MR 763158
  • [5] C. M. Dafermos, The entropy rate admissibility criterion for solutions of hyperbolic conservation laws, J. Diff. Eq. 14, 202-212 (1973) MR 0328368
  • [6] G. Kirchhoff, Über das Gleichgewicht und die Bewegung eines unendlich dünnen elastischen Stabes, J. Reine Angew. Math. 56, 285-313 (1859) MR 1579104
  • [7] P. D. Lax, Hyperbolic systems of conservation laws II, Comm. Pure Appl. Math. 10, 537-556 (1957) MR 0093653
  • [8] T.-P. Liu, The Riemann problem for general systems of conservation laws, J. Diff. Eq. 18, 218-234 (1975) MR 0369939
  • [9] A. E. H. Love, A treatise on the mathematical theory of elasticity, 4th ed., Cambridge University Press, 1927

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73D99, 35Q99

Retrieve articles in all journals with MSC: 73D99, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/520121
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society